# SDR IPXA2023122648565

- Difficulty date: December 26, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N397UP
- Make and model: Boeing 767-300
- Aircraft serial: 40363
- Aircraft time: 28,428 hours, 9,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FUSELAGE SKIN AT STA 1050.25 BETWEEN S21L AND S22L FOUND WITH BLEND MARK RECOMMENDED ACTION TO MEASURE BLEND OUT MARK
